# SDR IPXA2020111362324

- Difficulty date: November 12, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N354UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37862
- Aircraft time: 18,716 hours, 6,798 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 211734220
- Part serial: 44432C
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: NA ATB-AC OUT OF SERVICE.  EMERGENCY DECLARED, LANDED W/OUT INCIDENT, NO EMERGENCY EQUIPMENT USED.  APU FAULT, APU SHUTDOWN WHICH RESULTED IN AN AIR TURNBACK.  DOWN TO ONE GEN, AS FAULT LIGHT NEVER WENT OUT.  APU ECU BITE CHECK SHOWED "DC POWER LOSS" STARTED APU TWICE-NO HELP.  REPLACED APU ECU, PER MM 49-61-05.  RAN APU, OPERATIONS CHECK GOOD.  IPC 49-61-05-02C.
